MathSciNet Relay Station
MathSciNet bibliographic data
MR2608897 (2011d:15024) 15A24 (65F30)
Dehghan, Mehdi; Hajarian, Masoud An efficient algorithm for solving general coupled matrix equations and its application. Math. Comput. Modelling 51 (2010), no. 9-10, 1118–1134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement